# SDR FDEA202107141779

- Difficulty date: July 14, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N997FD
- Make and model: Boeing 757230
- Aircraft serial: 24738
- Aircraft time: 67,277 hours, 26,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1640 S14l
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1640 LH SIDE AT S14L CRACK INDICATION IN LOWER INB HOLE, IN THE FRAME LAYER ACCOMPLISHED FEDEX EA# F-5310-T0362516-P1 FUSELAGE - MAINFRAME - FRAME WEB, STA   1640 S-14L, CRACK INDICATION*THIS EA DEVIATES FROM EO F-5310-E0344602
